# SDR USAA990277

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Part time: 31,078 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH AREA OF CORROSION AROUND NUT PLATES BS 986 LBL 44 - RBL 30 'T' CAP OF FLOORBEAM.  CORROSION TASK NR C53-107-02.  REPAIRED PER TR 53-60-01.  (M)
